# SDR MASA2019072011956

- Difficulty date: July 20, 2019
- Submitted: July 20, 2019
- Operation: Air carrier
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 23,898 hours, 21,668 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WN OPEN. LUBRICATED HINGES AND LOCK ATTACHMENTS.
